Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Limit values of the non-acyclic Reidemeister torsion for knots

Yoshikazu Yamaguchi

Algebraic & Geometric Topology 7 (2007) 1485–1507
Bibliography
1 G Burde, Darstellungen von Knotengruppen, Math. Ann. 173 (1967) 24 MR0212787
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (2003) MR1959408
3 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of $3$-manifolds, Invent. Math. 118 (1994) 47 MR1288467
4 M Culler, P B Shalen, Varieties of group representations and splittings of $3$-manifolds, Ann. of Math. $(2)$ 117 (1983) 109 MR683804
5 G de Rham, Introduction aux polynômes d'un n\oe ud, Enseignement Math. $(2)$ 13 (1967) MR0240804
6 J Dubois, Non abelian Reidemeister torsion and volume form on the $\mathrm{SU}(2)$-representation space of knot groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 1685 MR2172277
7 J Dubois, Non abelian twisted Reidemeister torsion for fibered knots, Canad. Math. Bull. 49 (2006) 55 MR2198719
8 J Dubois, R Kashaev, On the asymptotic expansion of the colored Jones polynomial for torus knots, to appear in Math. Ann.
9 M Farber, V Turaev, Poincaré-Reidemeister metric, Euler structures, and torsion, J. Reine Angew. Math. 520 (2000) 195 MR1748274
10 M Heusener, J Porti, E Suárez Peiró, Deformations of reducible representations of 3-manifold groups into $\mathrm{SL}_2(\mathbf C)$, J. Reine Angew. Math. 530 (2001) 191 MR1807271
11 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson-Gordon invariants, Topology 38 (1999) 635 MR1670420
12 T Kitano, Twisted Alexander polynomial and Reidemeister torsion, Pacific J. Math. 174 (1996) 431 MR1405595
13 E P Klassen, Representations of knot groups in $\mathrm{SU}(2)$, Trans. Amer. Math. Soc. 326 (1991) 795 MR1008696
14 X S Lin, Representations of knot groups and twisted Alexander polynomials, Acta Math. Sin. $($Engl. Ser.$)$ 17 (2001) 361 MR1852950
15 J Milnor, A duality theorem for Reidemeister torsion, Ann. of Math. $(2)$ 76 (1962) 137 MR0141115
16 J W Milnor, Infinite cyclic coverings, from: "Conference on the Topology of Manifolds (Michigan State Univ., E. Lansing, Mich., 1967)", Prindle, Weber & Schmidt, Boston (1968) 115 MR0242163
17 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. $(2)$ 120 (1984) 401 MR769158
18 J Porti, Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc. 128 (1997) MR1396960
19 V Turaev, Introduction to combinatorial torsions, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (2001) MR1809561
20 V Turaev, Torsions of $3$-dimensional manifolds, Progress in Mathematics 208, Birkhäuser Verlag (2002) MR1958479
21 M Wada, Twisted Alexander polynomial for finitely presentable groups, Topology 33 (1994) 241 MR1273784
22 Y Yamaguchi, A relationship between the non-acyclic Reidemeister torsion and a zero of the acyclic Reidemeister torsion, to appear in Ann. Inst. Fourier